# SDR FDEA200907292834

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 695
- Part time: 51,198 hours, 20,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT WEB AT STA 695 LBL 58 CORRODED.  REMOVED CORROSION IAW SRM 51-30-02.  ORIGINAL MATERIAL THICKNESS IS .056 AFTER REWORK WAS .053 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-04 FIG 101 DETAIL II.  REPAIR CLASSIFIED AS MINOR.
